Change search
ReferencesLink to record
Permanent link

Direct link
On the periodic orbits of Hamiltonian systems
Department of Mathematical Sciences, IUPUI, 402 N. Blackford Street, Indianapolis, Indiana 46202-3216, USA and CMUP, Rua do Campo Alegre, 687, 4169-007 Porto, Portugal .
Departament de Matemàtiques, Universitat Autònoma de Barcelona, Bellaterra, 08193 Barcelona, Spain .
2010 (English)In: Journal of Mathematical Physics, ISSN 0022-2488, E-ISSN 1089-7658, Vol. 51, no 4Article in journal (Refereed) Published
Abstract [en]

We show how to apply to Hamiltonian differential systems recent results for studying the periodic orbits of a differential system using the averaging theory. We have chosen two classical integrable Hamiltonian systems, one with the Hooke potential and the other with the Kepler potential, and we study the periodic orbits which bifurcate from the periodic orbits of these integrable systems, first perturbing the Hooke Hamiltonian with a nonautonomous potential, and second perturbing the Kepler problem with an autonomous potential.

Place, publisher, year, edition, pages
2010. Vol. 51, no 4
National Category
Other Mathematics
URN: urn:nbn:se:kth:diva-71074DOI: 10.1063/1.3387343ISI: 000277242500015OAI: diva2:486493
QC 20120131Available from: 2012-01-30 Created: 2012-01-30 Last updated: 2012-01-31Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Rodrigues, Ana
In the same journal
Journal of Mathematical Physics
Other Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 16 hits
ReferencesLink to record
Permanent link

Direct link